Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Blomer, Valentin / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Echterhoff, Siegfried / Frahm, Jan / Gordina, Maria / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna

IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

See all formats and pricing
More options …
Volume 28, Issue 2


The structure of p-local compact groups of rank 1

Alex González
Published Online: 2014-09-09 | DOI: https://doi.org/10.1515/forum-2014-0018


Let p be a fixed prime number. The main purpose of this paper is to introduce irreducible p-local compact groups and to describe all p-local compact groups of rank 1 in terms of this concept.

Keywords: Classifying space; Compact Lie group; p-compact group; p-local compact group

MSC: 22C05; 55R15; 55R35

About the article

Received: 2014-01-27

Revised: 2014-07-11

Published Online: 2014-09-09

Published in Print: 2016-03-01

Funding Source: FEDER/MEC

Award identifier / Grant number: MTM2010-20692

Funding Source: SGR2009-1092

Funding Source: FEDER

Award identifier / Grant number: UNAB10-4E-378

Citation Information: Forum Mathematicum, Volume 28, Issue 2, Pages 219–253, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2014-0018.

Export Citation

© 2016 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Bob Oliver and Albert Ruiz
Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 2019, Page 1
Alex Gonzalez
Geometry & Topology, 2016, Volume 20, Number 5, Page 2923
A. González and R. Levi
Journal of Algebra, 2016, Volume 467, Page 202

Comments (0)

Please log in or register to comment.
Log in